# SDR UALA2011061302889

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 70,424 hours, 26,494 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21FA407
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED AIRFLOW IN CABIN EXTREMELY LOUD FROM OVERHEAD DUCTING.  AIRFLOW SUFFICIENT THROUGHOUT A-C BUT STRONGER AND NOISIER IN SEVERAL AREAS.  SUGGEST A-C MAY NEED ENTIRE A-C DUCT CLEANING TO EQUALIZE AIRFLOW THROUGHOUT CABIN.  NOISE IS FROM RISERS ON BOTH SIDES OF A-C.  WILL NEED 2 - 3 SHIFTS FOR DUCT CLEANING.  LM INFO: 3SS REQUESTED VIA RQSLOT.:  AIRCRAFT HAS BEEN CHECKED FOR BLOCKAGE & IS REPORTED TO HAVE SUFFICENT AIRFLOW.  SUGGEST RPL BOTH RECIRC FAN FILTERS.  PCN=152-3408.THNX SAMT.  REPLACED RECIRC FAN FILTERS AND FLIGHT DECK FILTER ALSO FOUND HOSE DISCONNECTED FROM F/A GASPER FAN, RAN AIR THROUGH CABIN OPS CHECK OKAY.
